Alert archive / Texas / Special Weather Statements in 2011

Special Weather Statement, NWS Lake Charles, LA

November 8, 2011Jasper County, Newton County, Texas

NWS Lake Charles, LA issued this special weather statement at Nov 8, 2011, 7:37 PM CST for Jasper County, Newton County, Texas. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 8, 2011, 7:37 PM CST (01:37 UTC)
Expired
Nov 8, 2011, 8:30 PM CST
In force
53 min
Issued by
NWS Lake Charles, LA

Counties Jasper County, TX, Newton County, TX

The radar

The Lake Charles radar (KLCH), 109 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 8, 7:58 PM CSTTORNADO 11 Sse Call, TXA TORNADO TOUCHED DOWN NEAR CALL...DAMAGING SOME TIN ON A BARN BEHIND THE CONVENIENCE STORE...BEFORE SNAPPING DOZENS OF PINE TREES ON HIGHWAY 82 NEAR THE HIGHWAY 1004 INTERSECTION. PATH LENGTH WAS 4.35 MILES AND MAX WIDTH WAS 150 YARDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2011-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2040 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2011-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2040 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

367 
WWUS84 KLCH 090137
SPSLCH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
737 PM CST TUE NOV 8 2011

TXZ180-201-259>262-090230-
HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-
SOUTHERN JASPER TX-SOUTHERN NEWTON TX-
737 PM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER...NEWTON AND
TYLER COUNTIES UNTIL 830 PM CST...

AT 731 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
WEST OF WILDWOOD TO 2 MILES NORTHEAST OF ROGANVILLE...MOVING
NORTHEAST AT 30 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...HARRISBURG...JAMESTOWN...WILDWOOD...FARRSVILLE...VILLAGE
MILLS AND KOUNTZE.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3050 9455 3061 9457 3116 9363 3062 9370
      3027 9392 3028 9425 3049 9470

$$
TINGLER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Nov 8, 6:22 PM CST, 1 hour 15 minutes earlier.

Area forecast discussion, Nov 8, 6:22 PM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
622 PM CST TUE NOV 8 2011

.DISCUSSION...
UPDATED PUBLIC PRODUCTS TO REFLECT NEW TORNADO WATCH IN EFFECT
UNTIL 1 AM...AND ALSO TO ADJUST POPS/WX TO FIT LATEST RADAR
TRENDS/FCST THINKING.

13

&&

.PREV DISCUSSION... /ISSUED 555 PM CST TUE NOV 8 2011/

DISCUSSION...
FOR 00Z TAF ISSUANCE.

AVIATION...
CURRENTLY WATCHING SCT SH/TS AHEAD OF APPROACHING COLD FRONT
AFFECTING PORTIONS OF THE WRN FORECAST AREA...WHILE MORE ROBUST
CONVECTION CONTINUES ALONG OR JUST AHEAD OF THE FRONT ESSENTIALLY
ALONG THE HIGHWAY 59 CORRIDOR JUST WEST OF THE FORECAST AREA. HAVE
ATTEMPTED TO TIME THE ONSET OF SHOWER ACTIVITY WHILE INCLUDING
TEMPOS FOR THUNDER IN THE HOURS PRIOR TO FROPA. EXPECTING THE
FRONT TO PASS KBPT PRIOR TO MIDNIGHT...KLCH/KAEX AROUND MIDNIGHT...
THEN THE SERN SITES A COUPLE OF HOURS LATER. AFTER FROPA LOOKING
AT THE CHANCE OF SOME LINGERING LIGHT RAIN WITH MVFR CLOUDS BEFORE
CLEARING OUT AROUND DAYBREAK. AFTER SUNUP LOOKING AT BRISK NRLY
WINDS DEVELOPING WITH GUSTS EXCEEDING 20 KNOTS MOST SITES.

25

PREV DISCUSSION... /ISSUED 412 PM CST TUE NOV 8 2011/

DISCUSSION...
TOR WATCH TILL 8 PM FOR SE TEXAS. RADAR IS INDICATING STORMS
DEVELOPING OVER SE TX AT THIS TIME. STORMS ARE MOVING TO THE
NORTHEAST. THE COLD FRONT IS MOVING THRU CNTRL TX AT THIS TIME.
THIS FRONT WILL MOVE THRU EARLY WEDNESDAY MORNING WITH DRIER AIR
SPILLING IN AND STORMS ENDING BEFORE THE NOON HOUR. WINDS HAVE
REMAINED UP OVER THE COASTAL WATERS THIS AFTERNOON. WITH THE COLD
FRONTAL PASSAGE WINDS TO SWING AROUND TO THE NORTHWEST AND
INCREASE TO AROUND 20 KNOTS TOWARDS SUNRISE.

COOLER AND WINDY TOMORROW WITH DRIER AIR CONTG TO MOVE IN. CLOUDS
WILL LEAVE DURING THE AFTERNOON HOURS ONLY TO REDEVELOP LATE ON
WEDNESDAY AS A SHORTWAVE RIPPLES BY. LOOKS LIKE FRIDAY MORNING
WILL STILL BE THE COLDEST WITH TEMPS AT OR NEAR FREEZING AS FAR
SOUTH AS THE I-10 CORRIDOR. THE WEEKEND IS SHAPING UP PRETTY GOOD
WITH A THREAT OF RAIN LATE INTO THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  61  70  45  67  37 /  70  10  10   0   0
KBPT  57  69  47  68  38 /  80  10  10   0   0
KAEX  56  69  41  67  32 /  70  10  10   0   0
KLFT  64  71  46  66  35 /  90  30  10   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 3 AM TO NOON CST WEDNESDAY FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
     CAMERON LA TO HIGH ISLAND TX OUT 20 NM...COASTAL WATERS
     FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA
     OUT 20 NM...SABINE LAKE...VERMILION BAY...WATERS FROM
     INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS
     FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS
     FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
     20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION UNTIL 3 AM CST WEDNESDAY FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
     CAMERON LA TO HIGH ISLAND TX OUT 20 NM...COASTAL WATERS
     FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA
     OUT 20 NM...SABINE LAKE...VERMILION BAY...WATERS FROM
     INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS
     FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS
     FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
     20 TO 60 NM.

&&
Hazardous weather outlook, Nov 8, 5:40 AM CST, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
540 AM CST TUE NOV 8 2011

GMZ430-432-435-450-452-455-470-472-475-091100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
540 AM CST TUE NOV 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

MODERATE SOUTHEAST WINDS AHEAD OF A COLD FRONT. SMALL CRAFT SHOULD
EXERCISE CAUTION. THUNDERSTORMS COULD REACH WARNING CRITERIA WITH
GUSTS GREATER THAN 35 KNOTS TONIGHT AHEAD OF THE FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG NORTHERLY WINDS ABOVE ADVISORY CRITERIA UNTIL FRIDAY. WINDS
SHOULD DIMINISH LATE FRIDAY AS HIGH PRESSURE BUILDS IN.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ON VESSELS MAY BE NEEDED LATE TONIGHT IN SUPPORT OF
SEVERE WEATHER OPERATIONS. WE WILL BE CALLING ON AFFECTED RIGS FOR
ANY VERIFICATION DATA THROUGH THE DAY ON WEDNESDAY.

LAZ027>033-041>045-051>055-TXZ180-201-215-216-259>262-091100-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-HARDIN-
JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
540 AM CST TUE NOV 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS AFTER MIDNIGHT COULD REACH SEVERE LIMITS IN ADVANCE OF
A STRONG PACIFIC COLD FRONT. ONCE THE FRONT PASSES LATE TONIGHT,
THE SEVERE THREAT SHOULD END. ABOUT AN INCH OF RAINFALL SHOULD BE
COMMON FROM THIS SYSTEM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

COOL AND CHILLY NIGHTS AND MILD DAYS INTO THIS WEEKEND. RAIN
CHANCES RETURN ON MONDAY AS ANOTHER PACIFIC FRONT APPROACHES.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF SPOTTERS MAY BE REQUIRED IN SUPPORT OF SEVERE
WEATHER OPERATIONS TONIGHT.

SWEENEY

In the hours before

Special weather statement, Nov 8, 4:20 PM CST, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
420 PM CST TUE NOV 8 2011

TXZ180-201-082245-
HARDIN TX-TYLER TX-
420 PM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN AND TYLER COUNTIES UNTIL
445 PM CST...

AT 417 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTH OF HONEY ISLAND...MOVING NORTHEAST
AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  VILLAGE MILLS AND WILDWOOD BY 425 PM...
  WARREN BY 435 PM...
  FRED BY 445 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM TUESDAY EVENING FOR
SOUTHEAST TEXAS.

LAT...LON 3050 9456 3050 9455 3051 9455 3075 9437
      3057 9410 3026 9445 3041 9463

TINGLER
Special weather statement, Nov 8, 4:50 PM CST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
450 PM CST TUE NOV 8 2011

TXZ180-201-259-261-082330-
HARDIN TX-NORTHERN JASPER TX-TYLER TX-SOUTHERN JASPER TX-
450 PM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER AND TYLER
COUNTIES UNTIL 530 PM CST...

AT 447 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
SOUTHEAST OF WARREN TO 6 MILES WEST OF BATSON...MOVING NORTHEAST AT
25 MPH.

* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  VILLAGE MILLS BY 455 PM...
  BATSON BY 500 PM...
  SARATOGA BY 505 PM...
  SPURGER BY 515 PM...
  HONEY ISLAND AND TOWN BLUFF BY 525 PM...
  FRED AND CANEY HEAD BY 530 PM...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM TUESDAY EVENING FOR
SOUTHEAST TEXAS.

LAT...LON 3050 9468 3050 9455 3059 9457 3094 9413
      3058 9395 3017 9462 3046 9473

TINGLER
Special weather statement, Nov 8, 5:34 PM CST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
534 PM CST TUE NOV 8 2011

TXZ180-201-090030-
HARDIN TX-TYLER TX-
534 PM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN AND TYLER COUNTIES UNTIL
630 PM CST...

AT 531 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES
SOUTHWEST OF VOTAW TO 25 MILES SOUTHWEST OF VOTAW...MOVING EAST AT 20
MPH.

* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  VOTAW BY 540 PM...
  THICKET BY 605 PM...
  WILDWOOD BY 615 PM...
  VILLAGE MILLS BY 625 PM...
  HONEY ISLAND BY 630 PM...

IF THIS CLUSTER OF STORMS CONTINUES TO HOLD THEIR CURRENT STRUCTURE
A WARNING MAY BE NEED FOR PORTIONS OF HARDIN AND TYLER COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM WEDNESDAY MORNING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3050 9455 3061 9457 3065 9447 3040 9431
      3021 9464 3041 9471 3049 9473

TINGLER
Special weather statement, Nov 8, 6:08 PM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
608 PM CST TUE NOV 8 2011

TXZ180-201-090030-
HARDIN TX-TYLER TX-
608 PM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN AND TYLER COUNTIES UNTIL
630 PM CST...

AT 531 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VOTAW
AND THICKET WARREN...MOVING EAST AT 20 MPH.

A CLUSTER OF STRONG STORMS CONTINUES TO MOVE THROUGH HARDIN AND
TYLER COUNTIES AS OF 605 PM. THESE STORMS ARE CAPABLE OF PRODUCING
GUSTY WINDS TO AROUND 45 MPH... FREQUENT LIGHTNING... AND VERY HEAVY
RAINFALL. RESIDENTS SHOULD REMAIN INDOORS UNTIL THESE STORMS PASS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM WEDNESDAY MORNING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3050 9455 3061 9457 3065 9447 3040 9431
      3021 9464 3041 9471 3049 9473

TINGLER
Special weather statement, Nov 8, 6:27 PM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
627 PM CST TUE NOV 8 2011

TXZ180-201-259-090130-
HARDIN TX-NORTHERN JASPER TX-TYLER TX-
627 PM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER AND TYLER
COUNTIES UNTIL 730 PM CST...

AT 622 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES
SOUTHWEST OF VOTAW TO 2 MILES NORTHEAST OF SPURGER...MOVING NORTHEAST
AT 15 MPH.

* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  SPURGER...
  VOTAW...
  THICKET...
  MAGNOLIA SPRINGS...
  WILDWOOD...
  MT. UNION...
  AND VILLAGE MILLS...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM WEDNESDAY MORNING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3050 9455 3061 9457 3090 9404 3064 9390
      3024 9465 3045 9473 3049 9473

TINGLER
Special weather statement, Nov 8, 7:37 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
737 PM CST TUE NOV 8 2011

TXZ180-201-259>262-090230-
HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-
SOUTHERN JASPER TX-SOUTHERN NEWTON TX-
737 PM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER...NEWTON AND
TYLER COUNTIES UNTIL 830 PM CST...

AT 731 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
WEST OF WILDWOOD TO 2 MILES NORTHEAST OF ROGANVILLE...MOVING
NORTHEAST AT 30 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...HARRISBURG...JAMESTOWN...WILDWOOD...FARRSVILLE...VILLAGE
MILLS AND KOUNTZE.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3050 9455 3061 9457 3116 9363 3062 9370
      3027 9392 3028 9425 3049 9470

TINGLER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 7:46 PM CSTSpecial Marine WarningLCH44 min
Nov 8, 8:03 PM CSTTornado WarningLCHBeauregard29 min
Nov 8, 8:28 PM CSTSpecial Weather StatementLCHBeauregard, Calcasieu47 min
Nov 9, 5:11 AM CSTSmall Craft AdvisoryLCH37 hr
Nov 8, 6:08 PM CSTSpecial Weather StatementLCHHardin22 min
Nov 8, 6:27 PM CSTSpecial Weather StatementLCHJasper63 min
Nov 8, 7:06 PM CSTTornado WarningLCHJasper, Tyler27 min
Nov 8, 7:39 PM CSTSpecial Weather StatementLCHJefferson51 min

Nearby

Special Weather Statements in Texas, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.